The Shilov boundary for a q-analog of the holomorphic functions on the unit ball of 2 by 2 symmetric matrices
Artikel i vetenskaplig tidskrift, 2018

We describe the Shilov boundary for a q -analog of the algebra of holomorphic functions on the unit ball in the space of symmetric 2×2 matrices.

Författare

Jimmy Johansson

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Operators and Matrices

1846-3886 (ISSN)

Vol. 12 39-53

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.7153/oam-2018-12-04